# SDR UALA2010062102190

- Difficulty date: June 19, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 42,337 hours, 11,694 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Component: Slat
- Component part number: 114T410151G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING NR 1 L/E SLAT DAMAGED.  REMOVED SLAT AND ROUTED TO SHOP 321. REPLACED NR 1 L/E SLAT IAW MM.
